MathSciNet Relay Station
MathSciNet bibliographic data
MR2026195 76D05 (35Q30 76A02)
Friedlander, Susan; Pavlović, Nataša Remarks concerning modified Navier-Stokes equations. Partial differential equations and applications. Discrete Contin. Dyn. Syst. 10 (2004), no. 1-2, 269–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement